Facebook Pixel
EmpowHER Guest

Should I get off progesterone or increase my dose?

By Anonymous November 22, 2015 - 5:06pm
Rate This

Please help! I tested low in progesterone last spring. Ive been using the cream for many months now. The entire time I've had very sore breasts and I've been steadily putting on weight. I read a lot about estrogen dominance and (with my doctors permission) raised my dose from 100 to 300mg. Problem is, after a month at this higher dose I'm still feeling the same terrible side effects, weight gain, big sore breasts. I'm wondering if I should get off the progesterone completely or should I raise the dose even higher? How high of a dose has been used in the past? Any advice is appreciated!!

Add a CommentComments

There are no comments yet. Be the first one and get the conversation started!

Enter the characters shown in the image.
By submitting this form, you agree to EmpowHER's terms of service and privacy policy

All user-generated information on this site is the opinion of its author only and is not a substitute for medical advice or treatment for any medical conditions. Members and guests are responsible for their own posts and the potential consequences of those posts detailed in our Terms of Service.



Get Email Updates

Health Newsletter

Receive the latest and greatest in women's health and wellness from EmpowHER - for free!